# SDR K11A2018040372401

- Difficulty date: April 3, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N724CK
- Make and model: Boeing 727225
- Aircraft serial: 20383
- Aircraft time: 62,717 hours, 47,793 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO FIRE BELL AND LIGHT ACTIVATED AT APPROXIMATELY 20,000 FT. DURING CLIMB OUT.  WARNINGS CEASED AFTER APPROXIMATELY ONE MINUTE.   ACCOMPLISHED EMERGENCY PROCEDURES AND RETURNED TO DEPARTURE.  PERFORMED AN OPS CHECK OF THE CARGO SMOKE DETECTION SYSTEM. OPS CHECKED GOOD IAW AMM 26-15-00-7. NO DEFECTS NOTED.
